- -

Between continuity and set connectedness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Between continuity and set connectedness

Show full item record

Kohli, J.; Singh, D.; Kumar, R.; Aggarwal, J. (2010). Between continuity and set connectedness. Applied General Topology. 11(1):43-55. doi:10.4995/agt.2010.1727.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86826

Files in this item

Item Metadata

Title: Between continuity and set connectedness
Author:
Issued date:
Abstract:
[EN] Two new weak variants of continuity called 'R-continuity'and 'F-continuity' are introduced. Their basic properties are studied and their place in the hierarchy of weak variants of continuity, that already exist in the ...[+]
Subjects: Almost continuous function , D-continuous function , z-continuous function , Quasi θ-continuous function , Faintly continuous function , Functionally Hausdorff space , Zero set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1727
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1727
Thanks:
The research of second author was partially supported by University Grants Commission, India. The fourth author gratefully acknowledges JRF fellowship awarded by the Council of Scientific and Industrial Research, India
Type: Artículo

This item appears in the following Collection(s)

Show full item record